# SDR SWAA2018072623841

- Difficulty date: July 14, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE WET AREA FLOORBEAM CORRODED AT BS 986.5, RBL 42.  R&R FLOOR BEAM PER SRM.
